Extra Strength Acetaminohpen Adult Rapid Burst Cherry Recall
Get an alert when a recall is issued.
Questions & Answers
Side Effects & Adverse Reactions
Liver warning: This product contains
acetaminophen. Severe liver damage may
occur if you take: • more than 4 doses
(8 tablespoonfuls or 120 mL) in 24 hours,
which is the maximum daily amount • with
other drugs containing acetaminophen
• 3 or more alcoholic drinks everyday while
using this product
• with any other drug containing
acetaminophen (prescription or non-prescription).
If you are not sure whether a drug contains
acetaminophen, ask a doctor or pharmacist
taking the blood thinning drug warfarin
• pain gets worse or lasts for more than 10 days
• fever gets worse or lasts for more than 3 days
• new symptoms occur
• redness or swelling is present
These could be signs of a serious condition.
There is currently no legal information available for this drug.
FDA Safety Alerts
There are currently no FDA safety alerts available for this drug.
There is currently no manufacturer warning information available for this drug.
FDA Labeling Changes
There are currently no FDA labeling changes available for this drug.
• temporarily relieves minor aches and
pains due to: • headache • muscular aches
• backache • minor pain of arthritis
• the common cold • toothache
• premenstrual and menstrual cramps
• temporarily reduces fever
There is currently no drug history available for this drug.
There are no additional details available for this product.